# SDR REXA2022081801900

- Difficulty date: March 9, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: CC670340941
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.00 INCH CRACK WAS FOUND IN THE FLOOR BEAM SUPPORT, ADJACENT TO AN EXISTING FASTENER, AT FS 280.00, WL 72.00, LBL 13.50.	REPAIRED PER REO 670-53-11-1797.
